# SDR U2RA201412210002

- Difficulty date: December 21, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1660, RBL 54 CORRODED AT UPPER SIDE.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED  IAW SRM 53-00-51, REPAIR 8, 51-40-05, 51-40-02 AND 51-20-01.
